# SDR 95FDEA01590

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 STR IS CRACKED AT VERTICAL FIN STA 133.80 LT SIDE.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX 55-30-4.
